# SDR HYIA20161223001

- Difficulty date: December 21, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N706CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0095
- Aircraft time: 21,727 hours, 42,585 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AN ELECTRICAL BURNING ODOR IN COCKPIT AFTER TAKE OFF.  MAINTENANCE INSPECTED ALL ELECTRICAL COMPONENTS AND BREAKERS & RAN THE HEATER WITH NO EVIDENCE OF BURNING ELECTRICAL SMELL. AIRCRAFT WAS RETURNED TO SERVICE.
